# SDR AWXA0000736

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 65458071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CABIN FS 303, STR 17R FRAME IS CRACKED AT LOWER INBD FLANGE.  REMOVED DAMAGED AREA, FABED REPAIR PARTS, AND INSTALLED REPAIR PARTS IAW 737 SRM 51-30-2.
